Posted by KaraS on February 19, 2005, at 20:36:53
In reply to Cymbalta from a BP-II, posted by barbaracat on February 19, 2005, at 1:41:29
> I started Cymbalta 5 days ago and I have great hopes for it. I just got back from a little vacation on the psych ward where I was taken off lithium due to a worsening hypothyroid condition (the rationale was that the thyroid problems were contributing to the major crash I experienced recently). Put on depakote and Seroquel and turned into a stumbling depressed zombie with a nasty attitude. Taken off depakote and put on increased seroquel to act as mood stabilizer and added 30mg Cymbalta.
> Quickly went flamingly hypomanic. It was too much fun but I managed to hold 'er steady before going stratospheric. That norepinephrine sure does kick in quickly. Too quickly. Put myself back on lithium and things have settled down nicely. Increased T4 thyroxine. How many times will it take to realize I need that lithium?
> I have to cut back and go more slowly with the Cymbalta. I'm so tightly wrapped these days and don't need any extra twitchies. Still have alot of anxiety but not taking it quite as seriously.
> Cymbalta shows the greatest potential so far and I've been on them all. I believe that Luvox is the only one I haven't been on. Colors are richer, brighter, contours seem more rounded, not as jagged and electrical. Almost has the soft quality of mescaline. Anyone else notice a psychedelic thing?
Sorry to hear about your recent troubles. I know that you really liked being on something natural like St. John's Wort. If you have to switch to medication though, Cymbalta sounds like a good choice. I've read a lot of good posts about it recently.
Good luck and keep us posted on how you're doing!